# SDR ASAA2024121554610

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60578
- Aircraft time: 20,793 hours, 6,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV EMERGENCY LIGHT WILL NOT TURN OFF. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF FWD LAV EMERGENCY LIGHTS IAW AMM 33-51-00 OPERATIONAL TEST PASSED NO FURTHER DEFECTS NOTED AT THIS TIME.
